68447members
360078posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Withdrawal symptoms stopping arimidex.

6 REPLIES 6
Highlighted
Member

Re: Withdrawal symptoms stopping arimidex.

Hi I have not taken my hormone tab today nurse who took my blood test said it could be this tab what has give me the runs I went up to have a shower this morning sneezed and **bleep** my self fed up of it do not know why so go back to docter Friday see what they say xx
Highlighted
Member

Re: Withdrawal symptoms stopping arimidex.

I donot know what to do I have had blood test today and in pain so took a pain tab these tabs gives me the runs I stared on them 24oct and had the runs for 3weeks I have to go back to docter end of week so will ask to change this tab can not go on like this it's a nightmare never ending want to get back to normal xx
Highlighted
Member

Re: Withdrawal symptoms stopping arimidex.

Hi been on this tablet 2monthes having hot flushes my knees hurt when walking never had this before taking this tab also having the runs for 3weeks been to docter said do not think it is might be the iron tab I was taking after radiation so blood test on Monday just want to get back to normal and swimming I feel tired a out 6.30pm but when go to bed cannot sleep with out my sleep tabs the worst year of my life just hope I feel better by Xmas xxxgood luck to you
Highlighted
Member

Re: Withdrawal symptoms stopping arimidex.

I stopped takng arimidex only 4 days ago after 5 years on it and have had a migraine every day.  Hot flushes stayed the same. Early days so hope I feel better soon.  I hope things improve for you.

 

Highlighted
Member

Re: Withdrawal symptoms stopping arimidex.

 

Hi Hannah

Great that you can come off Aromatase inhibitor.Is there a reason why you were able to stop after 3.5 yrs?

I am still on Arimidex and for 7 more years so sorry cannot help.But then would expect some aching.Esp due to my age then ie 67 yrs  Jacq xx

Highlighted
Member

Re: Withdrawal symptoms stopping arimidex.

Hi Hanne57

 

Whilst you wait for the other users to reply with their experiences do give the BCC helpline on 0808 800 6000.  Here you can talk your concerns  through with someone who will offer you a listening ear as well practical information. The lines are open Monday to Friday 9 to 5pm and Satuday 10 to 2pm.

 

Best wishes Sam, BCC Facilitator

 

 

Highlighted
Member

Withdrawal symptoms stopping arimidex.

Has anybody had any symptoms after stopping taking arimedex .
I have stopped 4 weeks and joint pains are worse than ever, also getting nausia,headaches and more hot flushes than on arimedex .
Hope to hear from somebody soon
Ps has taken arimedex for 3 1/2 years